,

Uphamol 650mg


Product Detail: Uphamol 650MG 

Net Weight: NA

Brand: Uphamol

Product from Malaysia. 

  Ask a Question
Direction for Use Adults and children above 12 years: 1 tablet every 4 to 6 hours (Not more than 6 tablets in one day).
Ingredients Each Tablet contains 650mg Acetaminophen (Paracetamol).
Contra Indication Please do not take if you are allergic to Acetaminophen (Paracetamol).
Caution This preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time.
SKU: 9557046015433 Categories: , Tags: ,

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Uphamol 650mg”

There are no reviews yet.

No more offers for this product!

General Inquiries

There are no inquiries yet.

SHOPPING CART

close